Mathematische Annalen

, Volume 312, Issue 3, pp 403–416

On the structure of a family of quasilinear equations arising in shallow water theory

  • Adrian Constantin
  • Joachim Escher
Mathematics Subject Classification (1991): 35Q58 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • Adrian Constantin
    • 1
  • Joachim Escher
    • 2
  1. 1. Institute of Mathematics, University of Zürich, Winterthurerstrasse 190 CH-8057 Zürich, Switzerland CH
  2. 2. FB 17 Mathematics, University of Kassel, D-34132 Kassel, Heinrich-Plett-Str. 40, Germany DE

Personalised recommendations